# SDR DALA2019051302989

- Difficulty date: May 13, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 40,444 hours, 27,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT ACCESSORY COMPARTMENT AND TAIL CONE EMERGENCY LIGHTS WERE FOUND INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK AT POSITION B5-116 PER AMM 33-51-03. LIGHTS NOW OPERATE NORMALLY. (LP #5692881)
